Headache help: why you could be overdosing - KCBD NewsChannel 11 Lubbock

Headache help: why you could be overdosing

Posted: Updated:

If your headache is really bad, do you take more acetaminophen than is recommended, to really fight the pain?

The Food and Drug Administration has issued a warning about those high doses. And it is asking doctors to stop prescribing a combination of drugs that would push the acetaminophen up even higher.

That's because over time, too much can lead to liver failure or even death. The warning does not apply to over-the-counter drugs like Tylenol, on its own, but the concern is consumers are adding Tylenol to pain killer prescriptions, like Vicodin or Codeine, thinking a little more is harmless, and it's not.

It is important to talk to your doctor before you add Tylenol to any pain prescription.

Copyright 2013 KCBD. All rights reserved.

Powered by WorldNow

5600 Avenue A
Lubbock, TX. 79404

FCC Public File
publicfile@kcbd.com
806-744-1414
EEO Report
Closed Captioning

All content © Copyright 2000 - 2014 Worldnow and KCBD. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.